Home Probability distributions on linear vector spaces over Galois fields and sets of permutations
Article
Licensed
Unlicensed Requires Authentication

Probability distributions on linear vector spaces over Galois fields and sets of permutations

  • V. N. SACHKOV
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 7 Issue 4

Published Online: 2009-10-09
Published in Print: 1997

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1997.7.4.327/html
Scroll to top button